Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

After effects of ingestion of karvol plus - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1357 Questions
User :   hi
Doctor :   hello
Doctor :   i am Dr xxxx here
User :   actually by mistake i have eaten karvol plus
User :   which was meant for external use
User :   i tried forcing vomiting
Doctor :   please proceed with your query
User :   but not sure if the capsule came out
User :   so wanted to know if it should be okay
Doctor :   when did it happen ?
User :   5 mins back
Doctor :   how many have you eaten ?
User :   1
Doctor :   may i know your age ?
User :   27
Doctor :   have you noticed any stomach pain ?
User :   not yet
Doctor :   its a very strong inhalant
Doctor :   did you manage to vomit it out?
User :   not sure
Doctor :   any other symptoms ?
User :   a bit dizzy
User :   means sleepy
User :   but not sure if its because of this
User :   anything serious?
Doctor :   give me a min
Doctor :   i am looking at all the right answers for you
Doctor :   well i would suggest you to go to a doctor especially a gastrointrologist if you can
User :   now?
Doctor :   yes now
User :   anything serious?
Doctor :   your symptoms don't suggest
Doctor :   but its always good
Doctor :   to get a physical examination
User :   what symptoms can be worrying?
Doctor :   mild dizziness you have reported
Doctor :   its always good to get a physical exam done there is no harm
User :   problem is its 12:30 am
User :   would be hard to find anyone at this hr
User :   how about tomorrow morning?
Doctor :   where are you located ?
User :   bangalore
Doctor :   you can go to manipal hospital
User :   can it be serious?
User :   anything poisonous or something?
Doctor :   it does not look like but like i said one should not take any chances
Doctor :   prevention is always better than cure
User :   is the drug poisonous in anyway?
Doctor :   its more problematic in children and less in adults
Doctor :   another symptoms you having besides dizziness ?
User :   no
Doctor :   its always better to get it checked
User :   you havent answered regarding poisonous
Doctor :   its not poisonous
Doctor :   but can have side effects
Doctor :   thats why
User :   ok
User :   what kind of side effects?
Doctor :   you might get severe stomach pain
Question is related to
Diseases and Conditions
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions